# SDR MALA080108

- Difficulty date: May 25, 2008
- Submitted: May 28, 2008
- Operation: Air carrier
- Aircraft: N425XJ
- Make and model: Saab 340B
- Aircraft serial: 340B425
- Aircraft time: 24,812 hours, 27,568 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Tripped
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI OUT WITH BOTH ENGINES RUNNING, CIRCUIT BREAKER L8 POPPED.  REMOVED AND REPLACED THE L8 BREAKER ON THE RT SIDE.
